# SDR UALA2009061501701

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 55,867 hours, 11,242 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MXP4023
- Condition: Defective
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PUSHBACK CREW O2 LOW.  REPLACED 1ST OBSERVER'S CREW MASK STOWAGE.
